Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Rash on inner thigh, near belly button to vagina. Histroy of discoid lupus. No relief with fungal cream. Help

I have to discoid lupus which has been in remission but in the last week I have developed a raised rash on my inner thighs uo to belly button and into font of vagina.

My doctor gave me fungle cream and have used it for a week but it is not getting any better. Is there a chance ghis could be a lupus flair. I also have spits on both fore arm in tje same place on each arm
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
it is a possibility that it may be due to lupus however it is an unusual site for the rash to occur.

it is more likely to be due to infection.
lupus rash is generally present on the sun exposed areas on the face, arms forehead etc.
lupus rash is generally raised, erythematous.
you may need to get a blood work up for the same.
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor